MAUDE Adverse Event Report: Stryker Endoscopy-San Jose PKG. ASSY. STRYKEFLOW 2 WITH TIP; Apparatus, Suction, Operating-Room, Wall Vacuum Powered

Stryker Endoscopy-San Jose PKG. ASSY. STRYKEFLOW 2 WITH TIP; Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Catalog Number 0250070520
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it has been reported that the disposable suction irrigatior was faulty.Button delay in suction activating and deactivating device, suction button slows to react both on activation and deactivation creating a delay in suctioning out fluid from cavity and delay in ceasing suction creating danger in holding onto tissue, suction very slow, red button doesn¿t fully suck.Loss of insufflation was reported.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.

Brand Name
PKG. ASSY. STRYKEFLOW 2 WITH TIP
Common Device Name
Apparatus, Suction, Operating-Room, Wall Vacuum Powered
Manufacturer (Section D)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer (Section G)
Stryker Endoscopy-San Jose
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
+1(408)754-2000
MDR Report Key50696517
Report Number0002936485-2026-00913
Device Sequence Number20315236
Product Code GCX
UDI-Device Identifier37613327061360
UDI-Public37613327061360
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070520
Device Lot Number105997
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown